# SDR CALA2025071506574

- Difficulty date: July 3, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102205
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACK INDICATIONS LT WING LOWER LE SKIN SURFACE BETWEEN WSTA 564.5 AND WSTA 591.5, NR 1 EMANATING FROM LOWER FWD SPAR CHORD FASTENER, THRU FWD ROW O/B S-9 FASTENER MARKED 5,500"L. NR 2 EMANATING FROM OB AFT S-9 ROW FASTENER .150"L.
